# SDR 2009FA0000200

- Difficulty date: February 26, 2009
- Submitted: March 11, 2009
- Operation: General aviation
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 4596
- Condition: Corroded
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAVE FOUND (5) NEW 4596 LANDING LIGHT BULBS WITH CORRODED WIRE ATTACHMENT TERMINALS.  CORROSION COLORING WAS EITHER WHITE OR GREEN, FLAKING TYPE POWDER.  ALL BULBS WERE NEW IN BOX.  TOO MUCH SOLDIER FLUX?
